# SDR YENA201809300483

- Difficulty date: September 30, 2018
- Submitted: October 5, 2018
- Operation: Air carrier
- Aircraft: N959JB
- Make and model: Airbus A321-231
- Aircraft serial: 6903
- Aircraft time: 11,223 hours, 3,722 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Part number: D30664709
- Part serial: M11759
- Condition: Failed
- Location: L1 Door
- Part time: 11,253 hours, 3,614 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 1452, CUN-JFK. TC A320-25-62-47-400-001-A.  ESCAPE SLIDE ENCLOSURE INSTALLATION FAILED ON TEST ITEM 5 OF THE TASK CARD.  FOUND L1 DOOR SLIDE LIGHT FAULT PER TSM 25-62-00-810-811A.  R&R L1 DOOR L1 DOOR SLIDE - SCAPE PER AMM 25-62-44.  OPS CHECK NORMAL.
